MathSciNet Relay Station
MathSciNet bibliographic data
MR2158580 37D45 (34D45 37C70 93D15)
Liao, Xiaoxin; Fu, Yuli; Xie, Shengli On the new results of global attractive set and positive invariant set of the Lorenz chaotic system and the applications to chaos control and synchronization. Sci. China Ser. F 48 (2005), no. 3, 304–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement